# SDR SWAA2015030437101

- Difficulty date: February 5, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHEAR TIE CORRODED AT BS 500C, BETWEEN STRINGER 28R TO 28L.  REPAIRED SHEAR TIE IAW SRM.
